# SDR CA050408002

- Difficulty date: April 6, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 25,197 hours
- Engine: Allsn 250C30S
- System (JASC): 2420 · AC Generation System
- Part: Shaft
- Condition: Sheared
- Location: Ac Generator
- Component: Generator, Lucas
- Component part number: 7655009006
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AC GENERATOR SHAFT SHEARED.
